Couldn't find what you looking for?

TRY OUR SEARCH!

Just wondering if anybody's been through the same thing and can give me some input..

I'm 27. I've been on Diane 35 for about 7-8 years and I finally stopped two months ago. The first month was fine, but in the last month I've been getting CRAZY headaches with migraines and really bad neck pain. My whole head just feels like it's full of pressure. There's also a lot of dizziness, nausea, etc. I'm not pregnant.

Has anyone experienced this side-effect of coming OFF the pill, and how long did this last?

Loading...

I am having the exact same problems.   In my second month now off the pill and feel like I am going crazy...went to the dr and all my bloodwork came back fine.  I can barely function because I am so dizzy and lightheaded...I don't know if this is a symtom of coming off the pill or not?  Anyone else have the same problems- just want to know how long it will last?
Reply

Loading...

Hormones and headaches are often related. The Pill artificially stabilises your hormone levels. The downside is that your own hormone production is affected by presence of these substances and tends to ease off while they're in your system. Coming OFF the pill requires you to rebalance your system naturally. This takes time and isn't that easy, because these hormones are stored in our body fat. A modern lifestyle demands that women ignore the natural fluctuations in their bodies that mean we require different things at different times in our cycle: different amounts of rest, different foods, different exercise - different self-care. Ignoring these differences in need is a recipe for stress - and headache is our body's message to us that we're not paying attention. Learning to listen to your body's needs more closely is a good place to start. Just be a little kinder to yourself for a few months; don't demand 100% "performance" at all times. If you need to rest, rest. If you fee sluggish, breathe, exercise, sleep - whatever works best for you. Acupuncture is a great help in re-babalcing the hormones - it helps you get in touch with your body and and, even if it didn't do ANYTHING else, gives you an hour of uninterrupted ME time at least once per week. I personally think it DOES do a lot more, but not everyone agrees. The practitioner may also try to sell you a lot of Chinese herbs and remedies. These can help but if you take preparations where you can't read the labels you may find that you're taking steroids, so I recommend taking the herbs but not the "Medicines." I also recommend yoga as a great life-balance tool. Yoga teaches you to be in touch with your body, mind and breathing, and regular practice brings long-term benefits.  ***this post is edited by moderator *** *** advertizing  not allowed*** Please read our Terms of Use
 Kind regards and all the best for your coming off the pill.
Reply

Loading...

Hi I'm 25 & I've just very recently went off my birth control pills of 8 years (completed whole packet, been 17days). Immediately after, symptoms have arrived such as headaches (& I never get them) but they aren't bad, my fatigueness is more than abnormal, unusual frequency in urination, I feel I had a hot flash or 2 already (nvr have those), having insomnia sometimes, my breasts are just now becoming tender, & am having unusual dizziness & am bloated all the time.

I have also been having unprotected sex with my husband many times this whole time.. so I'm planning to take pregnancy tests a week after my due period (9/1). How long did your symptoms persist after stopping the pill?

Symptoms I haven't had or have yet to come are cramps or aches which I hear are common when coming off the pill. So I'm just wondering if im pregnant & am having pregnancy symptoms or if I'm simply having symptoms of coming off the pill. I just want to know if there's any way I can differentiate from the two.
Reply

Loading...